# SDR 0203539602

- Difficulty date: October 22, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- Aircraft time: 71,644 hours, 64,894 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Worn
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT 200 FEET DURING APPROACH FOR LANDING, THE RIGHT HYDRAULIC SYSTEM PRESSURE WAS AT 500 PSI WITH THE RIGHT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED.  RIGHT HYDRAULIC QUANTITY WAS INDICATING ZERO.  LANDING WAS UNEVENTFUL AT MSP.  MAINTENANCE FOUND AND REPLACED A WORN O-RING ON THE MODULE CHECK VALVE.  AIRCRAFT RETURNED TO SERVICE.
